Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Why Have I gained weight on NARDIL Phillipa

Posted by Tomatheus on June 26, 2008, at 1:10:17

In reply to Re: Why Have I gained weight on NARDIL Tomatheus, posted by Phillipa on June 26, 2008, at 0:42:05

> Not trying to be rude but was the back pain from weight gain as not on an MAOI but gained weight and developed back pain so was wondering.

I don't think that the back pain was due to weight gain because I don't recall becoming noticeably slimmer as I dropped down from 75 mg/day of Pfizer's Nardil to 60 mg/day, but I guess it's a possibility. The back pain went away within a few days of lowering my dose of Pfizer's Nardil from 75 to 60 mg/day, and I don't recall losing any weight in that time. Another thing is that I tolerated 75 mg/day of the Australian Nardil just fine when I took it (no back pain whatsoever). It was only 75 mg/day of Pfizer's Nardil that caused the back pain.

Tomatheus


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tomatheus thread:836460
URL: http://www.dr-bob.org/babble/20080617/msgs/836492.html